Groupes de Cremona, connexité et simplicité
[Cremona group, connectedness and simplicity]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 43 (2010) no. 2, pp. 357-364.

The Cremona group is connected in any dimension and, endowed with its topology, it is simple in dimension 2.

Le groupe de Cremona est connexe en toute dimension et, muni de sa topologie, il est simple en dimension 2.

DOI: 10.24033/asens.2123
Classification: 14E07,  14L30,  22F50
Keywords: Cremona group, topology, connectivity, simplicity
@article{ASENS_2010_4_43_2_357_0,
     author = {Blanc, J\'er\'emy},
     title = {Groupes de {Cremona,} connexit\'e et simplicit\'e},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {357--364},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 43},
     number = {2},
     year = {2010},
     doi = {10.24033/asens.2123},
     zbl = {1193.14017},
     mrnumber = {2662668},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/asens.2123/}
}
TY  - JOUR
AU  - Blanc, Jérémy
TI  - Groupes de Cremona, connexité et simplicité
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2010
DA  - 2010///
SP  - 357
EP  - 364
VL  - 4e s{\'e}rie, 43
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/asens.2123/
UR  - https://zbmath.org/?q=an%3A1193.14017
UR  - https://www.ams.org/mathscinet-getitem?mr=2662668
UR  - https://doi.org/10.24033/asens.2123
DO  - 10.24033/asens.2123
LA  - fr
ID  - ASENS_2010_4_43_2_357_0
ER  - 
%0 Journal Article
%A Blanc, Jérémy
%T Groupes de Cremona, connexité et simplicité
%J Annales scientifiques de l'École Normale Supérieure
%D 2010
%P 357-364
%V 4e s{\'e}rie, 43
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2123
%R 10.24033/asens.2123
%G fr
%F ASENS_2010_4_43_2_357_0
Blanc, Jérémy. Groupes de Cremona, connexité et simplicité. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 43 (2010) no. 2, pp. 357-364. doi : 10.24033/asens.2123. http://archive.numdam.org/articles/10.24033/asens.2123/

[1] V. I. Danilov, Non-simplicity of the group of unimodular automorphisms of an affine plane, Mat. Zametki 15 (1974), 289-293. | MR | Zbl

[2] M. Demazure, Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. École Norm. Sup. 3 (1970), 507-588. | Numdam | MR | Zbl

[3] J. A. Dieudonné, La géométrie des groupes classiques, Ergebn. der Math. und ihrer Grenzg. 5, Springer, 1971. | MR | Zbl

[4] M. H. Gizatullin, The decomposition, inertia and ramification groups in birational geometry, in Algebraic geometry and its applications (Yaroslavlʼ, 1992), Aspects Math. E 25, Vieweg, 1994, 39-45. | MR | Zbl

[5] D. Mumford, Algebraic geometry, in Mathematical developments arising from Hilbert problems. Proceedings of the Symposium in Pure Mathematics of the American Mathematical Society held at Northern Illinois University, De Kalb, 1974, 44-45. | Zbl

[6] I. Pan, Une remarque sur la génération du groupe de Cremona, Bol. Soc. Brasil. Mat. (N.S.) 30 (1999), 95-98. | MR | Zbl

[7] J-P. Serre, Communication personnelle.

[8] J-P. Serre, Le groupe de Cremona et ses sous-groupes finis, Séminaire Bourbaki, vol. 2008/09, exposé no 1000, à paraître dans Astérisque. | Zbl

[9] I. R. Shafarevich, Algebraic surfaces, Proc. Steklov Inst. Math. 75, 1967. | Zbl

Cited by Sources: